Flare-up reactions in severe drug hypersensitivity: infection or ongoing T-cell hyperresponsiveness

Jörg-Walther, Lukas Emanuel; Schnyder, Benno; Helbling, Arthur; Helsing, Karin Silvia; Schüller, Alexandra; Wochner, Annette; Pichler, Werner Joseph (2015). Flare-up reactions in severe drug hypersensitivity: infection or ongoing T-cell hyperresponsiveness. Clinical case reports, 3(10), pp. 798-801. Wiley 10.1002/ccr3.346

[img]
Preview
Text
Flare-up reactions in severe drug hypersensitivity infection or ongoing T-cell hyperresponsiveness.pdf - Published Version
Available under License Creative Commons: Attribution-Noncommercial-No Derivative Works (CC-BY-NC-ND).

Download (305kB) | Preview

"Flare-up" reactions are late manifestations of severe T-cell-mediated drug hypersensitivity reactions. Management is anti-inflammatory treatment and avoiding unnecessary medicines. Symptoms like fever, lymph node swelling, and blood count abnormalities may lead to confusion with bacterial infections. For prompt recognition it is important to keep the differential diagnosis in mind.

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Gastro-intestinal, Liver and Lung Disorders (DMLL) > Clinic of Visceral Surgery and Medicine > Visceral Surgery
04 Faculty of Medicine > Department of Gastro-intestinal, Liver and Lung Disorders (DMLL) > Clinic of Visceral Surgery and Medicine
04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Rheumatology, Clinical Immunology and Allergology
04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Nephrology and Hypertension

UniBE Contributor:

Jörg-Walther, Lukas Emanuel; Schnyder, Benno; Helbling, Arthur; Helsing, Karin Silvia; Schüller, Alexandra; Wochner, Annette and Pichler, Werner Joseph

Subjects:

600 Technology > 610 Medicine & health

ISSN:

2050-0904

Publisher:

Wiley

Language:

English

Submitter:

Lilian Karin Smith-Wirth

Date Deposited:

30 Mar 2016 13:54

Last Modified:

15 May 2016 14:25

Publisher DOI:

10.1002/ccr3.346

PubMed ID:

26509009

Uncontrolled Keywords:

Drug hypersensitivity; T cell; drug rash with eosinophilia and systemic symptoms (DRESS); flare-up reaction; infection; relapse

BORIS DOI:

10.7892/boris.77517

URI:

https://boris.unibe.ch/id/eprint/77517

Actions (login required)

Edit item Edit item
Provide Feedback